# SDR CA010626044

- Difficulty date: June 17, 2001
- Submitted: July 5, 2001
- Operation: General aviation
- Make and model: Boeing 737-2H4
- Aircraft time: 67,458 hours
- Engine: Pwa JT8D9A
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Downlock Sensor
- Condition: Failed
- Location: Nlg
- Stage of operation: AP
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

(CAN) NOSE GEAR TRANSIT LIGHT ILLUMINATED WHEN GEAR SELECTED DOWN. CREW CYCLED GEAR A COUPLE OF TIMES WITH NO RESULTS. A VISUAL CHECK THROUGH FLOOR HOLE VIEWER ATTEMPTED. NOSE GEAR VIEWER HARD TO DETERMINE VISUAL ON RED LINES FOR A LOCKED CONDITION.THE CREW OPTED TO RETURN TO STATION OF ORIGIN WITH AN UNEVENTFUL LANDING. THE A/C WAS FERRIED TO THE MAIN BASE FOR MAINTENANCE. MAINTTENANCE TESTED AND CONSEQUENTLY REPLACED THE NLG DOWN LOCK SENSOR. AS A PRECAUTION THE NLG VIEWER WAS CLEANED AND THE DOWNLOCK INDICATOR ARROWS WERE REPAINTED.
